# SDR IXXA100043O

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,672 hours, 33,427 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Sensor
- Part number: B070910001
- Part serial: 75
- Condition: Defective
- Location: Airspeed
- Part time: 102,672 hours, 33,427 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE MAX AIRSPEED WARNING LIGHT AND CLACKER CAME ON. THE CREW REJECTED TAKEOFF AND RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT. MX REPLACED THE OVERSPEED LIMIT SENSOR.  OPS CHECK GOOD IAW MM 34-11-0. ACFT WAS RETURNED TO SERVICE.
